| Model Number |
1134.0010 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/26/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Initial surgery was performed with screws placed from l2 to s1.No anterior column support was used.Two days post-operatively the patient presented with an audible noise of what sounded like metal moving on metal.Nothing was visible on x-ray; however, during revision surgery the locking caps were found loose at l2 and l3 on the patient's left side.
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Inspection of the parts could not be performed as they were not available for evaluation.The exact
cause of the reported issue could not be determined.